# SDR TSAA9733241

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 963100211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, REPLACED ROW 12 EMERGENCY FLOOR PROXIMITY LIGHT ASSY DUE TO RED LIGHT REMAINS ON.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  TAT:  34,314:15 HOURS.  TAC:  37,428.  (X)
